Vol 84, No 1 (1999)

Table of Contents

Articles

An extension of a theorem by Ljunggren
Michael Filaseta, Ikhalfani Solan
PDF
5-10
Annihilating complexes of modules
Dmitri Apassov
PDF
11-22
Counting subgroups of non-euclidean crystallographic groups
Gareth A. Jones
PDF
23-39
Exactness of a rank one quantum induction functor
Jens G. Jensen
PDF
40-48
Stability of pencils of cubic surfaces in $P^3$
Sigfred Håversen
PDF
49-61
On compactifications of infinite-dimensional spaces
Vitalij A. Chatyrko
PDF
62-70
On some spaces of vector-valued bounded functions
J. C. Ferrando
PDF
71-80
A convergence result for square roots of the Poisson kernel in the bidisk
Jan-Olav Rönning
PDF
81-92
Homomorphisms into simple limits of circle algebras
Karen Egede Nielsen
PDF
93-118
Connectivity and components for $C^*$-algebras
Søren Eilers
PDF
119-136
Positive definite kernels on free product semigroups and universal algebras
Gelu Popescu
PDF
137-160
This website uses cookies to allow us to see how the site is used. The cookies cannot identify you or any content at your own computer.
OK